IJPAM: Volume 105, No. 2 (2015)


M. Rajkumar$^1$, S. Jeyalakshmi$^2$, M. Chandramouleeswaran$^3$
$^{1,3}$Saiva Bhanu Kshatriya College
Aruppukottai, 626101, Tamilnadu, INDIA
$^2$Devanga Arts College
Aruppukottai, 626101, Tamilnadu, INDIA

Abstract. In our earlier paper (see [4]), we have introduced the notion of semiring-valued graphs and (see [3]) the notion of regularity on $S$-graphs. In this paper, we introduce and study some operations such as union and sum of two $S$-graphs.

Received: August 5, 2015

AMS Subject Classification: 05C25, 16Y60

Key Words and Phrases: $S$-graphs, regular $S$-grpahs, operations on $S$-graphs

Download paper from here.

DOI: 10.12732/ijpam.v105i2.3 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 105
Issue: 2
Pages: 153 - 162

$S$-GRAPHS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).